# SDR IPXA2024110453108

- Difficulty date: October 30, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747*
- Aircraft serial: 29053
- Aircraft time: 113,617 hours, 19,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, FLOOR PANEL P/N 65B23347-52,(POSITION 12R, STA. 1225-1265 R/H CENTER PANELS), HAS 3/4 INCH HOLE. MARKED. LABOR ROW ENTERED IN ERROR
